Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Note on the Relative Structure of p-Adic Fields

Saunders Mac Lane
Annals of Mathematics
Second Series, Vol. 41, No. 4 (Oct., 1940), pp. 751-753
Published by: Annals of Mathematics
DOI: 10.2307/1968854
Stable URL: http://www.jstor.org/stable/1968854
Page Count: 3

You can always find the topics here!

Topics: Mathematical theorems, Isomorphism, Mathematical problems, Analytics, Algebra
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Note on the Relative Structure of p-Adic Fields
Preview not available

Page Thumbnails

  • Thumbnail: Page 
751
    751
  • Thumbnail: Page 
752
    752
  • Thumbnail: Page 
753
    753